Alert archive / New Jersey / Dense Fog Advisories in 2015
Dense Fog Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this dense fog advisory at Mar 10, 2015, 6:12 PM EDT for 4 states. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2015, 6:12 PM EDT (22:12 UTC)
- Expired
- Mar 11, 2015, 5:30 AM EDT
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 28 counties
New Castle County, DE, Cecil County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 63 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1673 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
721 WWUS71 KPHI 102212 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 612 PM EDT TUE MAR 10 2015 DEZ001-MDZ008-NJZ001-007>010-012>019-PAZ054-055-060>062-070-071- 101>106-110615- /O.NEW.KPHI.FG.Y.0002.150310T2212Z-150311T1000Z/ NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...NEWTON... WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM... EASTON...MEDIA...PHILADELPHIA...HONEY BROOK...OXFORD... WEST CHESTER...KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN... NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...MORRISVILLE... DOYLESTOWN 612 PM EDT TUE MAR 10 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES. * TIMING...DENSE FOG WILL DEVELOP TONIGHT AND CONTINUE INTO THE EARLY MORNING WEDNESDAY. THE DENSE FOG IS EXPECTED TO BE MORE WIDESPREAD OVER LOCATIONS WHERE THERE IS STILL SNOW ON THE GROUND. * IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN VISIBILITY...LEADING TO DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ JRK
3 follow-up statements
653 WWUS71 KPHI 110052 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 852 PM EDT TUE MAR 10 2015 NJZ020>027-110900- /O.EXB.KPHI.FG.Y.0002.150311T0400Z-150311T1000Z/ OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST 852 PM EDT TUE MAR 10 2015 ...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT WEDNESDAY. * VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES. * TIMING...DENSE FOG WILL DEVELOP OVERNIGHT AND CONTINUE INTO THE EARLY MORNING WEDNESDAY. THE DENSE FOG IS EXPECTED TO BE MORE EXTENSIVE ALONG THE COAST AND IN THE PINE BARRENS. * IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN VISIBILITY...LEADING TO DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ DEZ001-MDZ008-NJZ001-007>010-012>019-PAZ054-055-060>062-070-071- 101>106-110900- /O.CON.KPHI.FG.Y.0002.000000T0000Z-150311T1000Z/ NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...NEWTON... WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM... EASTON...MEDIA...PHILADELPHIA...HONEY BROOK...OXFORD... WEST CHESTER...KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN... NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...MORRISVILLE... DOYLESTOWN 852 PM EDT TUE MAR 10 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES. * TIMING...DENSE FOG WILL CONTINUE TO DEVELOP THIS EVENING AND AND EARLY MORNING WEDNESDAY. THE DENSE FOG IS EXPECTED TO BE MORE WIDESPREAD OVER LOCATIONS WHERE THERE IS STILL SNOW ON THE GROUND. * IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN VISIBILITY...LEADING TO DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
595 WWUS71 KPHI 110821 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 421 AM EDT WED MAR 11 2015 DEZ001-MDZ008-NJZ012>019-PAZ070-071-101-102-104-106-110930- /O.CAN.KPHI.FG.Y.0002.000000T0000Z-150311T1000Z/ NEW CASTLE-CECIL-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...NEW BRUNSWICK... FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER... KENNETT SQUARE...NORRISTOWN...LANSDALE...MORRISVILLE...DOYLESTOWN 421 AM EDT WED MAR 11 2015 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE DENSE FOG ADVISORY FOR MUCH OF THE INTERSTATE 95 CORRIDOR. THE WORST OF THE FOG HAS DISSIPATED. THERE MAY BE A FEW SPOTS WITH BRIEFLY POOR VISIBILITY UNTIL ABOUT 6 AM BUT OVERALL THE WIDESPREAD DENSE FOG HAZARD HAS ENDED. $$ NJZ001-007>010-PAZ054-055-060>062-103-105-111000- /O.CON.KPHI.FG.Y.0002.000000T0000Z-150311T1000Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING... ALLENTOWN...BETHLEHEM...EASTON...COLLEGEVILLE...POTTSTOWN... CHALFONT...PERKASIE 421 AM EDT WED MAR 11 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES. * TIMING...AREAS OF DENSE FOG EARLY TODAY FROM NEAR READING THROUGH THE LEHIGH VALLEY AND POCONOS INTO NORTHWEST NEW JERSEY SHOULD GRADUALLY THIN OUT AROUND DAYBREAK. * IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN VISIBILITY...LEADING TO DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ NJZ020>027-111000- /O.CON.KPHI.FG.Y.0002.000000T0000Z-150311T1000Z/ OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST 421 AM EDT WED MAR 11 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * VISIBILITY...ONE-QUARTER MILE OR LESS AT TIMES. * TIMING...DENSE FOG EARLY TODAY IN COASTAL SOUTHEAST NEW JERSEY SHOULD DISSIPATE AROUND 6 OR 7 AM. * IMPACTS...AREAS OF DENSE FOG WILL CAUSE SUDDEN REDUCTIONS IN VISIBILITY...LEADING TO DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
337 WWUS71 KPHI 110930 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 530 AM EDT WED MAR 11 2015 NJZ001-007>010-020>027-PAZ054-055-060>062-103-105-111030- /O.CAN.KPHI.FG.Y.0002.000000T0000Z-150311T1000Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN MONTGOMERY-UPPER BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON... COLLEGEVILLE...POTTSTOWN...CHALFONT...PERKASIE 530 AM EDT WED MAR 11 2015 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE DENSE FOG ADVISORY FOR THE REMAINING PORTIONS OF EASTERN PENNSYLVANIA AND NEW JERSEY. PATCHY DENSE FOG IN PARTS OF THE LEHIGH VALLEY AND FAR NORTHWEST NEW JERSEY SHOULD SOON DISSIPATE. $$ DRAG
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Mar 10, 3:50 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Mar 10, 3:50 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT TUE MAR 10 2015 .SYNOPSIS... A WARM FRONT SOUTH OF THE OHIO RIVER IS MOVING NORTHEAST AND WILL EDGE INTO OUR AREA LATE TONIGHT THEN BE FOLLOWED BY A COLD FRONTAL PASSAGE WEDNESDAY MORNING. CANADIAN HIGH PRESSURE WILL THEN BUILD ACROSS THE NORTHEAST STATES THURSDAY AND FRIDAY. LOW PRESSURE IN THE LOWER MISSISSIPPI VALLEY FRIDAY MOVES NORTHEAST CUTTING THROUGH THE MID ATLANTIC STATES SATURDAY THEN OUT TO THE EAST OF NEW ENGLAND SUNDAY. HIGH PRESSURE FOLLOWS MONDAY. ANOTHER COLD FRONT MOVES INTO THE REGION FROM THE NORTHWEST ON TUESDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... THE 12Z NAM WAS A LITTLE TOO SLOW WITH THE BETTER THETA-E SURGE WHEN COMPARED TO THE GFS AND RGEM. THERMALLY THE NAM AND GFS WERE TOO WARM ALOFT WHILE THE RGEM PRESENTED A BETTER INITIALIZATION. MOST OF THE 12Z GUIDANCE WAS TOO SLOW WITH TODAYS RAIN AND NONE OF THEM HAD ANYTHING EAST-NORTHEAST OF RICHMOND VIRGINIA THIS MORNING. THE HI- RES GUIDANCE OVERALL HAD A BETTER HANDLE ON THIS MOISTURE PLUME BUT STILL UNDERESTIMATED THE FORWARD PROGRESS...USED HEAVILY WITH THE AFTERNOON PACKAGE. TEMPERATURES WILL DECREASE A BIT TONIGHT AS THE RAIN ENCOMPASSES THE REGION AND THE DEWPOINTS WILL SURGE. THIS SHOULD ALLOW US TO REMAIN ABOVE FREEZING EVERYWHERE, BUT ALSO ADDS TO THE POSSIBILITY OF WIDESPREAD FOG, DENSE AT TIMES. STILL EXPECT ABOUT A QUARTER TO A THREE QUARTERS OF AN INCH ACROSS SOUTHEAST PENNSYLVANIA INTO NORTH CENTRAL NEW JERSEY...SHOULD BE A RELATIVELY NARROW CORRIDOR OF HIGHER AMOUNTS. NORTH AND SOUTH OF THIS LINE WILL RANGE AROUND A FEW TENTHS OF AN INCH...SEE HYDRO SECTION BELOW FOR ANY FLOODING CONCERNS. AS FOR THE FOG WE WILL HIGHLIGHT THE POSSIBILITY IN THE HWO FOR TONIGHT. LIGHT BOUNDARY LAYER WINDS, AMPLE LOW-LEVEL MOISTURE AND REMAINING SNOWPACK SHOULD HELP TO BOOST THE POTENTIAL. IF WE CLEAR OUT TONIGHT, WHICH LOOKS RATHER UNLIKELY, WE COULD SEE BETTER WIDESPERAD DENSE FOG, BUT FOR THE TIME BEING PATCHY SEEMS TO BE THE WAY TO GO. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... COLD FRONT SLIDES THROUGH THE REGION ALLOWING US TO DRY FROM NORTHWEST TO SOUTH-SOUTHEAST THROUGH THE LATE MORNING HOURS TOMORROW. THE BETTER CHANCES FOR CONTINUED RAIN WILL BE ALONG OUR EXTREME SOUTHERN ZONES WITH BETTER MOISTURE POOLING AND WEAK SURFACE WAVE MOVING THROUGH ALONG THE FRONTAL BOUNDARY. DOWNSLOPING WINDS, CLEARING SKIES, AFTER THE LOWER MORNING CLOUDS BURN OFF, AND VERY LITTLE IF ANY AIRMASS CHANGE WILL ALLOW US TO CLIMB QUITE EASILY WITH OUR DAYTIME HIGHS. LESS SNOWPACK EXPECTED ACROSS SOUTHEAST PENNSYLVANIA AND CENTRAL NEW JERSEY WILL ALLOW FOR BETTER WARMING THAN IN DAYS PAST. WE WENT ABOVE GUIDANCE FOR HIGHS AND COULD HONESTLY REACH INTO THE MID-60S ACROSS THE PHILADELPHIA METRO AREA AND POINTS SOUTHEAST. NONE-THE-LESS WE SHOULD END UP ABOVE AVERAGE EVERYWHERE MAKING IT THE WARMEST DAY OF THE YEAR THUS FAR. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A TIME PERIOD WITH CONSIDERABLY MILDER TEMPERATURES COMPARED TO OUR RECENT WINTER WEATHER BUT THE THREAT OF A RETURN TO COLDER TEMPERATURES AT THE VERY END OF THIS TIME RANGE. MOST SIGNIFICANT PRECIPITATION THREAT IS MAINLY A LIQUID ONE FOR THIS UPCOMING WEEKEND. RAINFALL AMOUNTS OVER AN INCH ARE POSSIBLE FOR FRIDAY NIGHT INTO SATURDAY AND THERE MAY BE A THREAT OF RIVER FLOODING. LATEST MMEFS GUIDANCE SUPPORTS POTENTIAL FLOOD THREAT OVER THE WEEKEND. ANOTHER PRECIPITATION ISSUE IS THE POTENTIAL FOR WINTRY PRECIPITATION OVER NORTHERN PORTIONS OF THE FORECAST AREA ON THE FRONT END OF THE PRECIPITATION FRIDAY NIGHT. VERY LITTLE CHANGE IN THE SENSIBLE WEATHER FORECAST FOR THIS TIME FRAME FROM THE PREVIOUS FORECAST. SOME LOW PRECIPITATION CHANCES WERE INTRODUCED ON TUESDAY WITH THE ANTICIPATED FRONTAL PASSAGE. AMOUNTS LOOK LIGHT. USED PRIMARILY MAV GUIDANCE FOR TEMPERATURES WEDNESDAY NIGHT INTO THURSDAY, THEN WPC EXTENDED RANGE GUIDANCE FOR FRIDAY INTO TUESDAY. A NON-DIURNAL TEMPERATURE TREND WAS APPLIED EARLY ON SATURDAY WITH THE LOW TEMPERATURE EXPECTED WELL BEFORE SUNRISE. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... TONIGHT...VFR TO START WITH A RAPID DECLINE TO MVFR TO IFR. RAIN WILL CONTINUE TO SPREAD IN FROM THE SOUTHWEST TONIGHT LOWERING CONDITIONS AS IT MOVES IN. PRETTY GOOD CHANCE OF LIFR CIGS IN SPOTS LATE TONIGHT WITH AMPLE LOW-LEVEL MOISTURE AROUND AND A LOWERING INVERSION. WINDS START SOUTH-SOUTHEAST BEFORE BECOMING LIGHT AND VARIABLE LATER THIS EVENING. TUESDAY...IFR/MVFR TO VFR. RAIN ENDS FROM NORTHWEST TO SOUTHEAST BY THE LATE MORNING. WE SHOULD START TO TREND BACK TO VFR AT THIS TIME WITH A LIGHT WEST-NORTHWEST WIND HELPING TO DRY US OUT SOME. CIGS LIFT AND SCATTER OUT BY EARLY AFTERNOON LEAVING A MOSTLY SUNNY DAY. OUTLOOK... WEDNESDAY NIGHT...VFR. NW WINDS GUSTS UP TO 20 KT POSSIBLE. THURSDAY...VFR. NW WINDS GUSTS UNDER 20 KT. FRIDAY...VFR TO START THEN IFR CONDS EXPECTED FRIDAY NIGHT AS PRECIP ARRIVES, WITH MAINLY RAIN SOUTH AND POTENTIAL MIXED P-TYPES (SNOW, SLEET AND OR FREEZING RAIN) NORTH AND WEST. LIGHT WIND. SATURDAY...IFR OR LIFR CONDS IN RAIN, DRIZZLE, ST/FOG. RAIN MAY BE HEAVY FOR A TIME EARLY. LIGHT WIND. SUNDAY...VFR. && .MARINE... TONIGHT - WEDNESDAY...SUB-SCA EXPECTED TONIGHT AND TOMORROW. SEAS WILL REMAIN FAIRLY RELAXED THOUGH THEY ARE EXPECTED TO BUILD SOME TOMORROW AS A WEAK WAVE OF LOW PRESSURE MOVES ACROSS THE WATERS ALONG A COLD FRONT. WINDS WILL TURN TOWARDS THE SOUTHWEST TONIGHT AND THEN TO THE WEST-NORTHWEST BY LATER WEDNESDAY AS THE FRONT MOVES THROUGH. OUTLOOK... WEDNESDAY NIGHT INTO EARLY THURSDAY...NW WINDS 15-20 KT WITH ISOLATED 25 KT POSSIBLE LATE WEDNESDAY NIGHT. THURSDAY AFTERNOON AND FRIDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED. SATURDAY...THOUGH A LOW PRESSURE SYSTEM APPROACHES THE REGION, LEADING TO INCREASING SEAS AND WINDS, CONDITIONS ARE EXPECTED TO STAY BELOW SMALL CRAFT ADVISORY CRITERIA. SUNDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED AS THE LOW PRESSURE SYSTEM DEPARTS THE AREA. && .HYDROLOGY... DUE TO THE COMBINATION OF SNOWMELT, EXPECTED RAINFALL, AND A FROZEN OR NEAR FROZEN GROUND, POOR DRAINAGE AND LOW LYING FLOODING IS LIKELY TONIGHT INTO TOMORROW ACROSS THE SOUTHERN HALF OF THE CWA. IN ADDITION, WATER LEVELS ARE EXPECTED TO RISE ACROSS AREA CREEKS, STREAMS, AND RIVERS. ANYWHERE FROM A 0.25 TO 0.75 INCH OF RAINFALL IS EXPECTED THROUGH TOMORROW WITH THE HIGHEST VALUES SOUTH OF THE PA TURNPIKE AND I-295 IN NJ. THERE ISN'T MUCH SNOW OR SNOW WATER EQUIVALENT(SWE) LEFT ON THE GROUND IN SOUTHERN NJ, BUT IN GENERAL, THERE IS UP TO 1 INCH OF SWE ACROSS SOUTHEAST PA AND NORTHERN DE. THERE IS UP TO 2 INCHES ACROSS CENTRAL NJ. THE GREATEST THREAT OF MINOR RIVER FLOODING WOULD BE ACROSS CENTRAL NJ WHERE ABOUT 0.50 INCH OF RAIN COULD FALL. AT THE SAME TIME, DUE TO TEMPERATURES AND RAIN, MUCH IF NOT ALL THE SNOW ON THE GROUND WILL MELT. PER THE MARFC, THE AFTERNOON HYDROLOGIC MODEL RUN SHOWS BLACKWELLS MILLS ON THE MILLSTONE APPROACHING FLOOD STAGE AND PEMBERTON ON THE NORTH BRANCH RANCOCAS JUST HITTING THE 2.5 FT FLOOD STAGE TOMORROW MORNING. ANOTHER AREA WE'RE WATCHING IS SOUTHEASTERN PA AND NORTHERN DELAWARE. THIS IS WHERE THE GREATEST RAINFALL IS FORECAST TO OCCUR. THEY ARE EXPECTED TO LOSE ALL THEIR SNOW AS WELL, BUT THEY DON'T HAVE THE SAME AMOUNT OF WATER LOCKED UP IN THE SNOW AS PLACES FURTHER TO THE NORTH. MAINSTEM RIVERS ARE NOT A CONCERN AT THIS TIME ANYWHERE IN THE CWA. IN TERMS OF CRESTS, ANY FAST RESPONDERS WILL CREST LATE TONIGHT THROUGH SUN-UP. THE SLOWER RESPONDERS WILL CREST DURING THE DAY TOMORROW. AHPS FORECASTS WERE UPDATED THIS AFTERNOON. IF ADJUSTMENTS NEED TO BE MADE, THEY WILL BE MADE AGAIN BEFORE 11 PM TONIGHT. HYDROLOGIC STATEMENTS(RVS), TO RAISE AWARENESS, HAVE ALREADY BEEN ISSUED FOR THE MILLSTONE AND RANCOCAS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...SZATKOWSKI NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...SZATKOWSKI AVIATION...SZATKOWSKI/HEAVENER MARINE...SZATKOWSKI/HEAVENER HYDROLOGY...KRUZDLO
Hazardous weather outlook, Mar 10, 3:58 PM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 PM EDT TUE MAR 10 2015 NJZ001-007-008-PAZ054-055-060>062-112000- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 358 PM EDT TUE MAR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FOG WILL DEVELOP LATE TONIGHT AND MAY BECOME DENSE AT TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SOME WINTRY PRECIPITATION IS POSSIBLE WITH THE PRECIPITATION EVENT EXPECTED TO OCCUR LATE FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-015-PAZ101>106-112000- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 358 PM EDT TUE MAR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FOG WILL DEVELOP LATE TONIGHT AND MAY BECOME DENSE AT TIMES. POOR DRAINAGE FLOODING IS POSSIBLE LATE TONIGHT AND WEDNESDAY MORNING...ESPECIALLY IN AREAS THAT STILL HAVE SNOW ON THE GROUND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SOME WINTRY WEATHER IS POSSIBLE AT THE ONSET OF THE PRECIPITATION EVENT LATE FRIDAY OR FRIDAY NIGHT. POOR DRAINAGE STREET FLOODING MAY DEVELOP SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071- 112000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 358 PM EDT TUE MAR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-112000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 PM EDT TUE MAR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR DENSE MARINE FOG FORMATION LATE TONIGHT INTO WEDNESDAY MORNING .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 6:20 PM EDT | Marine Dense Fog Advisory | PHI | 11 hr |
Nearby
Dense Fog Advisories in New Jersey, 2015Dense Fog Advisories in Pennsylvania, 2015Dense Fog Advisories in Maryland, 2015Every dense fog advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.